Children’s Zyrtec Allergy Syrup, Dye-free, Sugar-Free Grape relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children’s Zyrtec is effective for treating symptoms of: runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Children’s Zyrtec Allergy Syrup is for children ages two years and up, and is dye-free and sugar-free.
|Unit Size||4 ounce|
|Available||Online & In-Store|
We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.
Give your little one the care you trust with this DG Health children's ibuprofen/oral suspension, available in a fun berry flavor. This alcohol-free pain reliever/fever reducer lasts up to 8 hours, and it's recommended for ages 2-11.
Packaging may vary from images shown.
DG Health multi-symptom allergy relief caplets work as a pain reliever, nasal decongestant and antihistamine - all in one! May cause drowsiness.
Children's Allergy Relief Liquid Medication, Cherry Flavor, 4 OZ.
Diphenhydramine HCl Oral Solution 12.5mg/5mL.
Compare to the active ingredient in Children's Benadryl Allergy Liquid.
Uses: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Sneezing, itching of the nose or throat, runny nose, itchy, watery eyes.
Each 5mL (1 tsp) contains: Sodium 15mg.